# SDR SIMA20141115001

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 26,382 hours, 22,122 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAW MEL 30-11, OPEN INSCRIPTION ON ENG AIR INLET BUTTON SHOULD REMAIN OPEN WHENEVER ENGINE IS RUNNING, ON CLIMB OUT THE OPEN WENT AWAY.  R & R ENG ANTI-ICE NR 1 PRESS TRANSDUCER/.  OPERATIONS CHECKED GOOD IAW AMM 30-21-06.  OPERATIONS CHECKED OK IAW ER 30-00-00.
